Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Severe symptoms, falling lymphocytes
Jun 26, 2011

Dear Dr,

I would greatly appreciate a quick answer since I need to take some urgent action.

I am really ill and have been so for many months in something that looks like HIV.

Both CD4 and CD8 falls at the same rate. Ratio around 1.4, CD4 350..

Will CD8 start increase soon? If not nothing defends me from getting more ill in numerous symptoms.. :(

Response from Dr. Holodniy

You don't indicate what the results of your HIV tests were.



Previous
isentress and truvade
Next
The Effects of Drugh Therapy in Relation to CD4, T-Cell and Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement